# SDR USAA20100325BB019

- Difficulty date: March 24, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N245AY
- Make and model: Boeing 767201
- Aircraft serial: 23897
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Le Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

GIG - FLT 800  EN ROUTE CREW RECEIVED EICAS MESSAGE FOR L/E SLAT ASYMMETRY.  THE FLAPS ONLY EXTENDED 1/2 DEGREE.  THE FLIGHT DECLARED AN EMERGENCY AND PERFORMED A FLAPS UP LANDING.  THE AIRCRAFT TAXIED TO THE GATE WITHOUT FURTHER INCIDENT.  FOUND SLAT SENSOR TO TARGET GAPS OUT OF LIMITS.
